Bremigan, Ralph J.

Pseudokähler forms on complex Lie groups

Doc. Math., J. DMV 5, 595-611 (2000)

Summary

Summary: Let $G$ be a semisimple complex group with real form $G_{\Bbb R}$. We define and study a pseudokähler form that is defined on a neighbhorhood of the identity in $G$ and is invariant under left and right translation by $G_{\Bbb R}$.

Mathematics Subject Classification

32M05, 22E10, 53C56, 53D20

Keywords/Phrases

pseudokaehler, symplectic, moment map, Lie group, cotangent bundle

Downloads